Advanced Search
MyIDEAS: Login to follow this author

T Mathew


This is information that was supplied by T Mathew in registering through RePEc. If you are T Mathew , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name: T
Middle Name:
Last Name: Mathew

RePEc Short-ID: pth57

Postal Address:


This author is deceased (Date: 0000)


as in new window

Working papers

  1. Lawrence, Craig & Thomas, Mathew, 2008. "Real Options: Applications in Public Economics," MPRA Paper 11915, University Library of Munich, Germany.


  1. K. Kurian & Thomas Mathew & G. Sebastian, 2008. "Generalized confidence intervals for process capability indices in the one-way random model," Metrika, Springer, vol. 67(1), pages 83-92, January.
  2. K. Jayakumar & Thomas Mathew, 2008. "On a generalization to Marshall–Olkin scheme and its application to Burr type XII distribution," Statistical Papers, Springer, vol. 49(3), pages 421-439, July.
  3. Thomas Mathew, 2007. "Bioequivalence Studies in Drug Development: Methods and Applications by Dieter Hauschke, Volker Steinijans, Iris Pigeot," International Statistical Review, International Statistical Institute, vol. 75(2), pages 272-273, 08.
  4. Hari K. Iyer & C.M. Jack Wang & Thomas Mathew, 2004. "Models and Confidence Intervals for True Values in Interlaboratory Trials," Journal of the American Statistical Association, American Statistical Association, vol. 99, pages 1060-1071, December.
  5. Khuri, A. I. & Mathew, T. & Nel, D. G., 1994. "A Test to Determine Closeness of Multivariate Satterthwaite's Approximation," Journal of Multivariate Analysis, Elsevier, vol. 51(1), pages 201-209, October.
  6. Zhou, L. P. & Mathew, T., 1994. "Combining Independent Tests in Multivariate Linear Models," Journal of Multivariate Analysis, Elsevier, vol. 51(2), pages 265-276, November.
  7. Mathew, T. & Niyogi, A. & Sinha, B. K., 1994. "Improved Nonnegative Estimation of Variance Components in Balanced Multivariate Mixed Models," Journal of Multivariate Analysis, Elsevier, vol. 51(1), pages 83-101, October.

NEP Fields

1 paper by this author was announced in NEP, and specifically in the following field reports (number of papers):
  1. NEP-PPM: Project, Program & Portfolio Management (1) 2008-12-07. Author is listed
  2. NEP-PUB: Public Finance (1) 2008-12-07. Author is listed


Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items


For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, T Mathew should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.